# SDR AALA201602249009

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 45,481 hours, 26,973 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Latch
- Part number: NSA572200
- Condition: Defective
- Location: Hydraulic Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SERVICE PANEL 197CB ON ACFT LT CAME OPEN IN FLIGHT ON ARRIVAL, CLOSED MANUALLY, THEN OPENED AGAIN ON ARRIVAL.  REPLACED LATCH ON HYD SERVICE PANEL 197CB IAW AMM 52-42-22.
